MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2R8538
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a clearlink system solution set leaked.This occurred prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: h4, h6 (update codes), h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK/CONTINU-FLO/DUO-VENT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
parque industrial itabo
carretera sanchez km 18 1/2
haina 21426
DR   21426
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24700976
Report Number1416980-2026-01083
Device Sequence Number10151441
Product Code FPA
UDI-Device Identifier00085412676647
UDI-Public(01)00085412676647(17)270904(10)DR25I03048
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K180739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2R8538
Device Catalogue Number2R8538
Device Lot NumberDR25I03048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer05/01/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown